DSGMP > MATHS > JBI > FWN > RUG

2017

C. Alves, M. R. Hilário, B. N. B. De Lima, and D. Valesin. A Note on Truncated Long-Range Percolation with Heavy Tails on Oriented Graphs. Journal of Statistical Physics, 169(5):972–980, Dec 2017.   doi
url
bib
Rodrigo Bissacot, Eric Ossami Endo, and Aernout C.D. van Enter. Stability of the phase transition of critical-field Ising model on Cayley trees under inhomogeneous external fields. Stochastic Processes and their Applications, 127(12):4126 – 4138, 2017.   url
bib
D. Boer and H. Waalkens. Het Groenewoldproduct. Nederlands Tijdschrift voor Natuurkunde, 2:54–57, 2017.   bib
D. Boer and H. Waalkens. The Groenewold product. Dutch Journal of Physics, 1, 2017.   url
bib
J.-D. Boissonnat, R. Dyer, A. Ghosh, and N. Martynchuk. An Obstruction to Delaunay Triangulations in Riemannian Manifolds. Discrete & Computational Geometry, Jul 2017.   doi
url
bib
H. W. Broer (2017) Near the Horizon: An Invitation to Geometric Optics. The Carus Mathematical Monographs (MAA), 2017.   bib
Henk Broer and Lei Zhao. De Sitter’s theory of Galilean satellites. Celestial Mechanics and Dynamical Astronomy, 127(1):95–119, Jan 2017.   doi
url
bib
Amit Chattopadhyay, Gert Vegter, and Chee K. Yap. Certified computation of planar Morse-Smale complexes. Journal of Symbolic Computation, 78:3–40, 2017. Algorithms and Software for Computational Topology.   doi
url
bib
K. Efstathiou, A. Giacobbe, P. Mardešić, and D. Sugny. Rotation forms and local Hamiltonian monodromy. Journal of Mathematical Physics, 58(2):022902, 2017.   doi
url
bib
K. Efstathiou and N. Martynchuk. Monodromy of Hamiltonian systems with complexity 1 torus actions. Journal of Geometry and Physics, 115:104 – 115, 2017. FDIS 2015: Finite Dimensional Integrable Systems in Geometry and Mathematical Physics.   doi
url
bib
Aernout van Enter and Arnaud Le Ny. Decimation of the Dyson‚ÄìIsing ferromagnet. Stochastic Processes and their Applications, 127(11):3776 – 3791, 2017.   url
bib
Seppo Hassi, Manfred Möller, and Henk de Snoo. Limit-point/limit-circle classification for Hain–Lüst type equations. Mathematische Nachrichten, 2017.   doi
url
bib
S. Hassi, A. Sandovici, H.S.V. de Snoo, and H. Winkler. Extremal maximal sectorial extensions of sectorial relations. Indagationes Mathematicae, 28(5):1019 – 1055, 2017.   url
bib
Anna Levit and Daniel Valesin. Improved asymptotic estimates for the contact process with stirring. Braz. J. Probab. Stat., 31(2):254–274, 05 2017.   doi
url
bib
N. Martynchuk and K. Efstathiou. Parallel Transport Along Seifert Manifolds and Fractional Monodromy. Communications in Mathematical Physics, 356(2):427–449, Dec 2017.   doi
url
bib
Balázs Ráth and Daniel Valesin. Percolation on the stationary distributions of the voter model. Ann. Probab., 45(3):1899–1951, 05 2017.   doi
url
bib
B. Schapira and D. Valesin. Extinction time for the contact process on general graphs. Probability Theory and Related Fields, 169(3):871–899, Dec 2017.   doi
url
bib
A.E. Sterk and D.L. van Kekem. Predictability of Extreme Waves in the Lorenz-96 Model Near Intermittency and Quasi-Periodicity. Complexity, 2017.   url
bib